# SDR UALA2011021000685

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,264 hours, 12,578 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: L2 Door Slide
- Component: Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE BOTTLE PRESSURE LOW.   MED 2L SLIDE-RAFT CYLINDER PRESSURE GAUGE INDICATOR IS BELOW TEMP COMPENSATOR GREEN BAND. REPLACED DOOR 2L ESCAPE SLIDE PACK PER MM. INSPECTED DR 2L ESCAPE SLIDE INSTALLATION IAW MM.
